# SDR UO22002F00011

- Difficulty date: February 13, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N108GX
- Make and model: Israel GALAXY
- Aircraft serial: 046
- System (JASC): 3500 · Oxygen System
- Part: Fitting
- Condition: Overtorqued
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING (SN 046) FOUND THAT THE 2ND O2 BOTTLE INSTALLATION PLUMBING CAN NOT BE INSTALLED ACCORDING TO STC ST09748SC.  THIS STC CALLS OUT MAX TORQUES ON THE PLUMBING FITTINGS.  THE FITTINGS LEAK AT MAX TORQUES EVEN WITH THE TAPE ALLOWED INSTALLED ON THE FITTING THREADS.  THESE FITTINGS HAVE BEEN OVER TORQUED TO ACHIEVE NO LEAKS.  I BELIEVE THAT ALTHOUGH THESE LINES ARE STAINLESS STEEL, THE OVERTORQUE SITUATION MAY CAUSE FAILURE.  NO SOLUTION TO DATE.
